Thompson metric, contraction property and differentiability of policy functions
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Behavior & Organization.
Volume (Year): 33 (1998)
Issue (Month): 3-4 (January)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jebo
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Montrucchio, Luigi, 1987. "Lipschitz continuous policy functions for strongly concave optimization problems," Journal of Mathematical Economics, Elsevier, vol. 16(3), pages 259-273, June.
- Alexandre Scheinkman, Jose, 1976. "On optimal steady states of n-sector growth models when utility is discounted," Journal of Economic Theory, Elsevier, vol. 12(1), pages 11-30, February.
- Santos, Manuel S., 1994. "Smooth dynamics and computation in models of economic growth," Journal of Economic Dynamics and Control, Elsevier, vol. 18(3-4), pages 879-895.
- Araujo, A & Scheinkman, Jose A, 1977. "Smoothness, Comparative Dynamics, and the Turnpike Property," Econometrica, Econometric Society, vol. 45(3), pages 601-20, April.
- Santos, Manuel S, 1991. "Smoothness of the Policy Function in Discrete Time Economic Models," Econometrica, Econometric Society, vol. 59(5), pages 1365-82, September.
- Araujo, A, 1991. "The Once but Not Twice Differentiability of the Policy Function," Econometrica, Econometric Society, vol. 59(5), pages 1383-93, September.
- Santos, Manuel S, 1993. "On High-Order Differentiability of the Policy Function," Economic Theory, Springer, vol. 3(3), pages 565-70, July.
- Mitra, Tapan & Nishimura, Kazuo, 2001. "Discounting and Long-Run Behavior: Global Bifurcation Analysis of a Family of Dynamical Systems," Journal of Economic Theory, Elsevier, vol. 96(1-2), pages 256-293, January.
- Mitra, Tapan & Nishimura, Kazuo, 2002.
"Intertemporal Complementarity and Optimality: A Study of a Two-Dimensional Dynamical System,"
02-06, Cornell University, Center for Analytic Economics.
- Tapan Mitra & Kazuo Nishimura, 2005. "Intertemporal Complementarity And Optimality: A Study Of A Two-Dimensional Dynamical System," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 46(1), pages 93-131, 02.
- Kazuo Nishimura & Tapan Mitra, 2004. "Intertemporal Complementarity and Optimality: A Study of a Two-Dimensional Dynamical System," Econometric Society 2004 Far Eastern Meetings 543, Econometric Society.
- Cuong Le Van & Lisa Morhaim, 2006.
"On optimal growth models when the discount factor is near 1 or equal to 1,"
International Journal of Economic Theory,
The International Society for Economic Theory, vol. 2(1), pages 55-76.
- Cuong Le Van & Lisa Morhaim, 2006. "On optimal growth models when the discount factor is near 1 or equal to 1," UniversitÃ© Paris1 PanthÃ©on-Sorbonne (Post-Print and Working Papers) halshs-00096034, HAL.
- Woźny, Łukasz & Growiec, Jakub, 2008.
"Intergenerational interactions in human capital accumulation,"
10308, University Library of Munich, Germany.
- Wozny Lukasz & Growiec Jakub, 2012. "Intergenerational Interactions in Human Capital Accumulation," The B.E. Journal of Theoretical Economics, De Gruyter, vol. 12(1), pages 1-47, June.
- Jakub Growiec & Lukasz Wozny, 2010. "Intergenerational interactions in human capital accumulation," National Bank of Poland Working Papers 71, National Bank of Poland, Economic Institute.
- Marinacci, Massimo & Montrucchio, Luigi, 2010. "Unique solutions for stochastic recursive utilities," Journal of Economic Theory, Elsevier, vol. 145(5), pages 1776-1804, September.
- Joël Blot & Bertrand Crettez, 2004. "On the smoothness of optimal paths," Decisions in Economics and Finance, Springer, vol. 27(1), pages 1-34, 08.
- Mauro Gaggero & Giorgio Gnecco & Marcello Sanguineti, 2014. "Approximate dynamic programming for stochastic N-stage optimization with application to optimal consumption under uncertainty," Computational Optimization and Applications, Springer, vol. 58(1), pages 31-85, May.
- repec:hal:journl:halshs-00096034 is not listed on IDEAS
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.